JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 8, Issue 3, Article 65
On Inequalities for Hypergeometric Analogues of the Arithmetic-Geometric Mean

    Authors: Roger W. Barnard, Kendall C. Richards,  
    Keywords: Arithmetic-geometric mean, Hypergeometric function, Power mean.  
    Date Received: 21/04/07  
    Date Accepted: 08/09/07  
    Subject Codes:

26D15, 26E60, 33C05.

    Editors: Anthony Sofo,  

In this note, we present sharp inequalities relating hypergeometric analogues of the arithmetic-geometric mean discussed in [5] and the power mean. The main result generalizes the corresponding sharp inequality for the arithmetic-geometric mean established in [10].

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login